# SDR AALA20130827008

- Difficulty date: August 27, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 36,865 hours, 14,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL ANGLE IS CORRODED AT STATION 1125, AUXILIARY POWER UNIT COMPARTMENT RT OF INLET CUT OUT.  REPLACED ANGLE IAW AARD 51-10-05-1 & DRAWING 148A8650.
